ON THE STABILITY OF TWO NEURON POPULATIONS INTERACTING WITH EACH OTHER


Ozgur B., DEMİR A.

ROCKY MOUNTAIN JOURNAL OF MATHEMATICS, vol.48, no.7, pp.2337-2346, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 48 Issue: 7
  • Publication Date: 2018
  • Doi Number: 10.1216/rmj-2018-48-7-2337
  • Title of Journal : ROCKY MOUNTAIN JOURNAL OF MATHEMATICS
  • Page Numbers: pp.2337-2346

Abstract

In this study, we deal with stability for the linearized neural field model for two neuron populations. We determine the asymptotic stability region by using the D-subdivision method for different delay terms including time delays. Also, we find the number of unstable characteristic exponents for the unstable regions. We observe that the stability region for the model becomes smaller as the delay term tau increases.